A member asked:

I mistakenly took 3 percocet... do i need to seek medical attention?

2 doctors weighed in across 2 answers
Dr. Elise Sadoun answered

Specializes in Family Medicine

It depends on the dose and what your normal intake of the drug is. The national number for poison control is 1-800-222-1222. They can help you. Be well.

Answered Mar 3, 2014

4.4k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Diane Minich answered

Specializes in Family Medicine

On the strength . You can call the poison control center to check. If it is 5/325mg you may be tired or dizzy.

Answered Mar 3, 2014

4.4k views

Thank

Related Questions

A member asked:

Can I take t 3's & Percocet together?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...